By Topic

Cyclic-service systems with nonpreemptive, time-limited service

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
K. K. Leung ; AT&T Bell Labs., Holmdel, NJ, USA

We analyze an asymmetric cyclic-service system with multiple queues and nonpreemptive, time-limited service. The time limit for a server visit at each queue is exponentially distributed. Customer service times and changeover times have general distributions. Using discrete Fourier transforms, the queue-length and delay distributions are solved

Published in:

IEEE Transactions on Communications  (Volume:42 ,  Issue: 8 )